Spectra of Sol-manifolds: Arithmetic and quantum monodromyстатья

Статья опубликована в высокорейтинговом журнале

Информация о цитировании статьи получена из Scopus, Web of Science
Статья опубликована в журнале из списка Web of Science и/или Scopus
Дата последнего поиска статьи во внешних источниках: 26 сентября 2016 г.

Работа с статьей

[1] Bolsinov A. V., Dullin H. R., Veselov A. P. Spectra of sol-manifolds: Arithmetic and quantum monodromy // Communications in Mathematical Physics. — 2006. — Vol. 264, no. 3. — P. 583–611. The spectral problem of three-dimensional manifolds M3_A admitting Sol-geometry in Thurston's sense is investigated. Topologically M3_A are torus bundles over a circle with a unimodular hyperbolic gluing map A. The eigenfunctions of the corresponding Laplace-Beltrami operators are described in terms of modified Mathieu functions. It is shown that the multiplicities of the eigenvalues are the same for generic values of the parameters in the metric and are directly related to the number of representations of an integer by a given indefinite binary quadratic form. As a result the spectral statistics is shown to disagree with the Berry-Tabor conjecture. The topological nature of the monodromy for both classical and quantum systems on Sol-manifolds is demonstrated. [ DOI ]

Публикация в формате сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл сохранить в файл скрыть